Sur certains polynômes

T. J. Stieltjes Leyde

TBD mathscidoc:1701.33098

Acta Mathematica, 6, (1), 321-326, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ]
@inproceedings{t.1885sur,
  title={Sur certains polynômes},
  author={T. J. Stieltjes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936769229807},
  booktitle={Acta Mathematica},
  volume={6},
  number={1},
  pages={321-326},
  year={1885},
}
T. J. Stieltjes. Sur certains polynômes. 1885. Vol. 6. In Acta Mathematica. pp.321-326. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936769229807.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved